MathSciNet Relay Station
MathSciNet bibliographic data
MR661720 10E05 (20F32 52A43 94B40)
Conway, J. H.; Sloane, N. J. A. Twenty-three constructions for the Leech lattice. Proc. Roy. Soc. London Ser. A 381 (1982), no. 1781, 275–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement